MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2016) is considered to be a best estimate.This mdr represents the 3dmax mesh (device 1).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2016 ¿ patient was diagnosed with bilateral inguinal hernia thereby underwent laparoscopic repair with implant of two 3dmax meshes (device 1 and 2).Per operative notes, ¿in the left preperitoneal inguinal space, an indirect inguinal hernia with sac was reduced.A large size 3dmax mesh (device 1) was placed on hernia defect wall and secured with sutures.In the right preperitoneal inguinal space, an indirect inguinal hernia with sac was reduced.A medium size, 3dmax mesh (device 2) was placed into the position to cover the hernia defect.¿ (b)(6) 2017 - patient was diagnosed with recurrent bilateral inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax mesh (device 3).Per operative notes, ¿extensive adhesions and small recurrent right inguinal hernia was noted and reduced.A medium size, 3dmax mesh (device 3) was placed covering recurrent hernia defect.The mesh (device 2) was replaced in prior position which slightly overlapped new mesh (device 3).In the left side, extensive adhesions of prior mesh (device 1) to anterior abdominal wall was reduced.The hernia content contained half of prior placed mesh (device 1).The mesh (device 1) was readjusted and left in place.¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23941203
Report Number1213643-2025-01293
Device Sequence Number20800562
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(17)210328(10)HUAQ1142
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2021
Device Catalogue Number0115311
Device Lot NumberHUAQ1142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale